# SDR VNAA202404090004

- Difficulty date: March 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL (SEVERAL LOCATIONS) BTW FS477.40 TO FS693.00 LBL/RBL 9.00 AT PASSENGER CABIN.  CORROSION ON SEAT RAIL (SEVERAL LOCATIONS) BTW FS477.40 TO FS693.00 LBL/RBL 9.00 AT PASSENGER CABIN WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
